New exact Jacobi elliptic function solutions for some nonlinear evolution equations. (English) Zbl 1139.35394

Summary: By using the Jacobi elliptic function solutions of an auxiliary ordinary differential equation, a direct algebraic method is described to construct the exact travelling wave solutions for nonlinear evolution equations. By this method some nonlinear evolution equations are investigated and new Jacobi elliptic function solutions are explicitly obtained with the aid of symbolic computation.


35Q53 KdV equations (Korteweg-de Vries equations)
35-04 Software, source code, etc. for problems pertaining to partial differential equations
35C05 Solutions to PDEs in closed form
35A20 Analyticity in context of PDEs


Full Text: DOI


[1] Drazin, P.G.; Johnson, R.S., Solitons: an introduction, (1989), Cambridge University Press Cambridge · Zbl 0661.35001
[2] Hirota, R., Exact n-soliton solutions of the wave equation of long waves in shallow-water and in nonlinear lattices, J math phys, 14, 810-814, (1973) · Zbl 0261.76008
[3] Caruello, F.; Tabor, M., Painlev expansions for nonintegrable evolution equations, Physica D, 39, 77-94, (1989) · Zbl 0687.35093
[4] Hereman, W.; Takaoka, M., Solitary wave solutions of nonlinear evolution and wave equations using a direct method and MACSYMA, J phys A, 23, 4805-4822, (1990) · Zbl 0719.35085
[5] Wang, M.L.; Zhou, Y.B.; Li, Z.B., Applications of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics, Phys lett A, 216, 67-75, (1996) · Zbl 1125.35401
[6] Wang, M.L., Solitary wave solutions for variant Boussinesq equations, Phys lett A, 199, 169-172, (1995) · Zbl 1020.35528
[7] Miura, M.R., Backlund transformation, (1978), Springer-Verlag Berlin
[8] Matveev, V.B.; Salle, M.A., Darboux transformation and solitons, (1991), Springer-Verlag Berlin · Zbl 0744.35045
[9] Liu, S.K.; Fu, Z.T.; Liu, S.D., Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations, Phys lett A, 289, 69-74, (2001) · Zbl 0972.35062
[10] Zhou, Y.B.; Wang, M.L.; Wang, Y.M., Periodic wave solutions to a coupled KdV equations with variable coefficients, Phys lett A, 308, 31-36, (2003) · Zbl 1008.35061
[11] Zhang, H., New exact travelling wave solutions for some nonlinear evolution equations, Chaos, solitions & fractals, 26, 921-925, (2005) · Zbl 1093.35057
[12] Hirota, R.; Satsuma, J., Soliton solutions of a coupled Korteweg-de Vries equation, Phys lett A, 85, 407-408, (1981)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.